# SDR QXEA200500431

- Difficulty date: March 3, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Tool Damage
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YYC - CENTER FUSELAGE, FORWARD BAGGAGE BAY DOOR, DOOR SKIN PANEL HAS TOOLING MARK.  REPAIRED IAW REO-679-52-35-059 AND HORIZON AIR EAR-52-225.
